# SDR DALA2025022001288

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 AD / EM-EO TASK -FUSELAGE SKIN FOUND EXISTING REINFORCING REPAIR AT FR3, BETWEEN Z-136.7 AND Z-336.7 LH AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 484296-14 REV.B. ASSOCIATED ER/A 484296-14. (0819971)
